MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT INITIAL PLACEMENT DILATOR SET; Tubes, gastrointestinal (and accessories)

APPLIED MEDICAL TECHNOLOGY, INC. AMT INITIAL PLACEMENT DILATOR SET; Tubes, gastrointestinal (and accessories)
Model Number IP-DIL
Medical Device Problem Codes No Apparent Adverse Event (3189); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to medsun report #: (b)(4) which was received by amt from the fda on 05/19/2025.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.Examination of the device was unable to confirm the reported complaint that the 7 french dilators did not have a lumen.Examination found the device was hollow as intended.Clamp marks were found on the outer diameter of the tip of the dilator.It is believed that during placement the dilator tip was clamped down on with forceps, or an equivalent instrument, which compressed the inner diameter making it difficult or impossible to pass a guidewire through at the time of compression.During inspection, a guidewire was able to pass through the length of the returned dilator with no issues.Review of the complaint record found that this is the first reported complaint of its kind.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint #(b)(4).
 
Event or Problem Description
Per the original reporter in uf #: (b)(4), it was reported that the, "dilator set number #7, dilator in the pack doesn't have a lumen to go into the guidewire".

Brand Name
AMT INITIAL PLACEMENT DILATOR SET
Common Device Name
Tubes, gastrointestinal (and accessories)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key22141527
Report Number1526012-2025-00007
Device Sequence Number17907488
Product Code KNT
UDI-Device Identifier00842071106867
UDI-Public00842071106867
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K073034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIP-DIL
Device Catalogue NumberIP-DIL
Device Lot Number240815-240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age10 MO
Patient SexFemale
Patient Weight5 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American